# SDR QXEA2018052300190

- Difficulty date: May 17, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 17,663 hours, 18,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SEAT TRACK WAS CORRODED AROUND THE FLOORBOARD ATTACH HOLE BS 747.602.  REPAIRED THE SEAT TRACK IAW IAW RD84-53-8831, AND EC RD84-53-8831.
